# SDR 99ZZZX3894

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 2904569
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tach Generator
- Part number: 369H4551
- Condition: Damaged
- Location: Engine Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG BENT AND RIVETS TORN OUT OF HOUSING.  REMOVED AND REPLACED.
